# SDR DALA2023121810360

- Difficulty date: December 15, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 142,389 hours, 20,978 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 SLIDE LIGHT 1L INSOP. CORRECTIVE ACTION: RESECURED 1 LEFT SLIDE ARM LIGHT IAW B767-300 WDM 52-73. VERIFIED LIGHT OPERATES NORMALLY. (0110816)
